# SDR DHL95726001

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI585161
- Condition: Failed
- Location: Fwd Fus
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FLASHED AND SCREEN WENT BLANK.  RESET CIRCUIT BREAKERS, RADAR FLASHED AND WENT BLANK AGAIN.  REMOVED AND REPLACED WEATHER RADAR.  OPS CHECK GOOD, PER MM 34-40.
